Efficient option valuation using trees
David Heath and
Stefano Herzel
Applied Mathematical Finance, 2002, vol. 9, issue 3, 163-178
Abstract:
An algorithm is proposed for the discrete approximation of continuous market price processes that uses trees instead of lattices. It is shown that it is convergent when used for pricing both European and American options and that it is more efficient, for some models, than the usual recombining schemes.
Keywords: Option Pricing; Discrete-TIME Approximations; Non-RECOMBINING Trees (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/13504860210146711 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apmtfi:v:9:y:2002:i:3:p:163-178
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAMF20
DOI: 10.1080/13504860210146711
Access Statistics for this article
Applied Mathematical Finance is currently edited by Professor Ben Hambly and Christoph Reisinger
More articles in Applied Mathematical Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().